# SDR HEEA083090

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- Aircraft time: 11,404 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066305401
- Part serial: 11505
- Condition: Inaccurate
- Location: Radar Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR ALTIMETER INDICATION INACCURATE ABOVE 450 FEET.
